# SDR 95ZZZX3514

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2942X
- Make and model: Cessna 177
- Aircraft serial: 17700342
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: S122219
- Condition: Cracked
- Location: Throttle
- Part time: 1,413 hours
- Component: Facet, MA4SPA
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND THROTTLE CABLE BENT AND CRACKED AT THE BEND LOCATED AT THE THREADED END WHERE THE ROD END ATTACHES TO THE CABLE.  IT APPEARED WHEN THE THROTTLE HIT ITS STOP, THE THROTTLE CABLE CONTINUED TO BE PUSHED.  THE CABLE HAD TO BE REPLACED WHICH IS VERY COSTLY.
